It is not clear to me what your problem is.
You are on BB and you are just afraid of what would happen when you get out of them??
The main point should be, are they working properly for you now??
If any, what side effects to you have NOW?
You are correct about possible symptoms when you come off bb. Doesnt happen to everyone though. I had a few twitches in my chest, and found breathing hard work, but simply went back to a low dosage again for 2 days, then stopped again. All was fine. A good Doctor will ween you off them gradually anyway. I was only on 1.25mg a day but nobody dreamed it would cause wierd side effects by just stopping such a small dosage.
The number one rule w. any heart med is that you do not stop it cold turkey but have to be weaned off of it under the instruction of your doctor. There is a specific plan your doc should have for you that they will tell you how to reduce the dosage little by little so that you do not experience that very ugly thing called "rebound" where is you suddenly stop taking a beta or channel blocker that it occurs and is literally something you do not want to go thru. I am on a low dose beta blocker and last year had an incident happen where i was far from home, forgot to take my antenolol w. me and two days later ended up in the E,R, and had to be chemically converted because my symptoms came back at me X3 which i understand is the norm when they are stopped suddenly. The only thing that i can say is to use caution, listen to your doc and ask questions if they tell you that you can simply stop the meds cold turkey. You don't want to go thru the same thing i did trust me and i know better i guess i just thought i was different. Good luck to you on this.
Thank you both so much for your comments. I have a cardiologist appointment on Wednesday and am going to question the reasoning behind placing me on this to begin with. My bp was never above 150/90. I've already lost almost thirteen pounds just since November 1 due to stress and resenting taking that first pill. Keep beating myself up over it. I think the doctor I had in the hospital jumped the gun, but I should have taken charge of my health and requested something else.
I appreciate you taking the time to answer me. I now have a little bit of hope pulling off especially with your comments ed34. Thank you again.